My 8 year old daughter suffered from acute attacks of severe pain in her lower left flank area. The pains would last approximately 5-10 minutes and would take her breath away. We were instructed to stop medications to see if the attacks would also stop. They did. I'm wondering if this could be the link or simply coincidence.
When a child has severe pain you always contact the physician. The flank area even could had been a blood clot.
If the pain stopped when you stopped the medication, then there is definately a link between the two.
Your child is golden, you can never be too cautious. Thank goodness you consulted your doctor immediately. Too many parents ignore the child and say well they are faking. Moms can tell the difference if they really know their child.
Enjoy every day !!!
i have been on sertraline since september and am going to see my psych first thing Monday morning because of this. I didn't think Zoloft/sertraline could cause these issues but after doing some research I know it is the cause of all my problems. I am only 23 years old and feel like I have the body of an 80 year old now. My entire spine hurts, I can barely see because my vision blurs so bad, my toes burn like when you put them in snow, constant headaches. The lower back pain was the first thing to come on, acute like you said your daughter had, it got much worse. its not a coincidence.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2009 • 1 answer
Posted 27 Nov 2010 • 1 answer
Posted 13 Feb 2012 • 6 answers
Posted 14 Mar 2014 • 1 answer
Posted 24 Jul 2015 • 1 answer